I'm back on the Lupron. I really don't think I mind it too much. I've heard a lot of women complain of headaches while on it, not me. The first night I injected it, the medicine hurt going in. It didn't sting or burn and the needle obviously doesn't hurt much (it's tiny), but when I slowly pushed the plunger, that medicine wanted to hurt me. The second night's shot left a golf ball-sized bruise on my tummy. I can handle the bruising, and I can even handle the burning when I'm short on patience and don't wait for the alcohol to dry before injecting the needle, but I don't like the pain. I don't think that's supposed to happen. Have any of you experienced a dull pain when injecting Lupron before?
I stop BCP in a couple of days and begin loads and loads of progesterone very soon. I will be wearing progesterone patches, inserting vaginal progesterone suppositories, and getting shots of progesterone in oil in my rump. I let Kev give me those shots for a few reasons:
1. the needle is enormously thick and I would never be able to jam it in
2. I would laugh hysterically with the needle poised inches over my skin, thinking about how unpleasant it will be and never actually do it
3. the solution is so thick it takes a very long time fully inject all the medicine
4. I hold my breath while the meds are going in, and because it takes so long I would undoubtedly pass out with the needle hanging on to my muscle at a ninety degree angle
I know, call me a wuss. I have a very high tolerance for pain, but a weak resolve to inflict it upon myself.
I'll also be taking a few other things to help prepare my uterus for the frozen embryo transfer. I hope they like it in there and want to stay a full nine months!
Friday, July 31, 2009
Posted by GINA and KEV at 10:39 AM